Matrix transformations based on Dirichlet convolution

Chikkanna Selvaraj, Suguna Selvaraj

Research output: Contribution to journalArticlepeer-review


This paper is a study of summability methods that are based on Dirichlet convolution. If f(n) is a function on positive integers and x is a sequence such that limn→∞ Σk≤n 1/k(f * x)(k) = L, then x is said to be Af-summable to L. The necessary and sufficient condition for the matrix Af to preserve bounded variation of sequences is established. Also, the matrix Af is investigated as l - l and G - G mappings. The strength of the Af-matrix is also discussed.

Original languageEnglish (US)
Pages (from-to)498-508
Number of pages11
JournalCanadian Mathematical Bulletin
Issue number4
StatePublished - Dec 1997

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Matrix transformations based on Dirichlet convolution'. Together they form a unique fingerprint.

Cite this